# SDR SWAA2023031303268

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - SIDEWALL SUPPORT HAS CORROSION LBL 21.5 BS 727D+3; BS 727D+9; BS 727D+10.<[01] VERIFIED APPLICABILITY FOR IDENTIFICATION IAW SRM 53-60-53-0I-2 AND ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21.5 BS 727D+9 DIMENSIONS L=0.600' W= 0.800' DEPTH:0.015' ORIGINAL MATERIAL THICKNESS 0.040' IAW BAC 1496-377 REMAINING THICKNESS : 0.025' AND FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2 TOOL USED: ID ATS 2473 S/N: UNKNOWN DUE: 08/2023;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] FABRICATED LOCATED AND DRILLED  NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE  FROM BS727 TO BS847 LBL 21.5 PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 143A7502 MATERIAL USED BAC1496-377#7075T62 LOT: 1515191-1 OK TO TREAT AND PRIME ON NEW FLOOR TO SIDEWALL SUPPORT AND NEW SPLICE;[06] VERIFIED CORRECTIVE ACTION 5.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW SRM 51-20-01 AND SRM SOPM 20-41-02  OK TO INTALL REPAIR SPLICE;[08] VERIFIED CORRECTIVE ACTION 7. OK TO INTALL REPAIR SPLICE;[09] INSTALLED SPLICE REPAIR ON SIDEWALL SUPPORT  BETWEEN BS 727E AND BS 747 LBL 21.5  IAW SRM 53-00-53-2R-6  ALL MAINTENANCE TASKS HAVE BEEN COMPLETED;[10] UPDATE ITEM 19 ON MEASUREMENT TABLE;[11] VERIFIED MEASUREMENT TABLE;[12] VERIFIED CORRECTIVE ACTION 9 AND 10
